Alert archive / Texas / Coastal Flood Statements in 2014
Coastal Flood Statement 2, NWS Brownsville, TX
NWS Brownsville, TX issued this coastal flood statement at Sep 3, 2014, 3:17 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2014, 3:17 PM CDT (20:17 UTC)
- Expired
- Sep 4, 2014, 6:13 AM CDT
- In force
- 15 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
917 WHUS44 KBRO 032017 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 317 PM CDT WED SEP 3 2014 ...HAZARDOUS COASTAL CONDITIONS EXPECTED THROUGH EARLY THURSDAY... .THE REMNANTS OF DOLLY HAVE MOVED INLAND ACROSS MEXICO AND WILL CONTINUE TO WEAKEN AS THE SYSTEM MOVES FARTHER WEST INTO MEXICO. LARGE SWELLS WILL CONTINUE TO PRODUCE A HIGH RISK OF RIP CURRENTS AND MINOR RUN UP AND TIDAL OVERWASH WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HIGH TIDE. TXZ256-257-040645- /O.CAN.KBRO.CF.Y.0001.000000T0000Z-140904T1200Z/ /O.CAN.KBRO.SU.Y.0001.000000T0000Z-140904T1200Z/ /O.NEW.KBRO.CF.S.0002.140903T2017Z-140904T1200Z/ /O.CON.KBRO.RP.S.0005.000000T0000Z-140904T1200Z/ COASTAL WILLACY-COASTAL CAMERON- 317 PM CDT WED SEP 3 2014 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY MORNING... ...COASTAL FLOOD ADVISORY IS CANCELLED... ...HIGH SURF ADVISORY IS CANCELLED... ...LIFE THREATENING RIP CURRENT RISK CONTINUES... * COASTAL FLOODING...WATER LEVELS UP TO TWO FEET ABOVE MEAN LEVEL OF LOW WATER WHICH WILL PUSH WATER UP TO THE DUNE LINE AT AREA BEACHES. * TIMING...THE HAZARDOUS MARINE CONDITIONS WILL OCCUR THROUGH EARLY THURSDAY. * IMPACTS...DRIVING ON THE BEACH WILL BE DANGEROUS IF NOT IMPOSSIBLE. LIFE THREATENING RIP CURRENTS WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY IS ISSUED WHEN DANGEROUS WATER ACTION IS EXPECTED ALONG THE COAST. THIS INCLUDES ROUGH OR HIGH SURF... LARGE BREAKING WAVES...RIP CURRENTS...AND STRONG UNDERTOW. HIGH SURF IS DEFINED GENERALLY TO BE HEAD HIGH OR GREATER ON AN AVERAGE MAN...ABOUT 6 FEET OR MORE. BEACH GOERS ARE URGED TO HEED FLAG WARNINGS. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT. ..BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ TXZ251-040645- /O.CAN.KBRO.SU.Y.0001.000000T0000Z-140904T1200Z/ /O.CON.KBRO.CF.Y.0001.000000T0000Z-140904T1200Z/ /O.CON.KBRO.RP.S.0005.000000T0000Z-140904T1200Z/ KENEDY- 317 PM CDT WED SEP 3 2014 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY MORNING... ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE HIGH SURF ADVISORY. * COASTAL FLOODING...LARGE WAVES BREAKING IN THE SURF ZONE WILL OCCASIONALLY RUN UP TO THE BASE OF THE DUNES ON SOUTH PADRE ISLAND. TIDES ARE CURRENTLY RUNNING ABOUT A FOOT ABOVE NORMAL. CONDITIONS WILL GRADUALLY IMPROVE EARLY THURSDAY. * TIMING...THE HAZARDOUS MARINE CONDITIONS WILL OCCUR THROUGH EARLY THURSDAY. * IMPACTS...ELEVATED SWELLS FROM TROPICAL DEPRESSION DOLLY WILL RESULT IN LIFE THREATENING RIP CURRENTS THROUGH THURSDAY. ROUGH SURF WILL MAKE SWIMMING HAZARDOUS. ANY PERSONAL PROPERTY LEFT ON THE BEACH...SUCH AS UMBRELLAS OR CHAIRS...MAY BE DAMAGED BY THE LARGE WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY IS ISSUED WHEN DANGEROUS WATER ACTION IS EXPECTED ALONG THE COAST. THIS INCLUDES ROUGH OR HIGH SURF... LARGE BREAKING WAVES...RIP CURRENTS...AND STRONG UNDERTOW. HIGH SURF IS DEFINED GENERALLY TO BE HEAD HIGH OR GREATER ON AN AVERAGE MAN...ABOUT 6 FEET OR MORE. BEACH GOERS ARE URGED TO HEED FLAG WARNINGS. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY IS ISSUED FOR THE LIKELIHOOD OF MINOR TIDAL FLOODING OR TIDAL OVERWASH...DEFINED AS TIDES EXPECTED TO RANGE FROM 3 TO 5 FEET ABOVE MEAN LOWER LOW WATER ALONG THE SOUTH PADRE ISLAND BEACH FRONT AND 2.5 TO 3.5 FEET ABOVE MEAN LOWER LOW WATER FOR COMMUNITIES ALONG THE LAGUNA MADRE. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICIN ITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT. ..BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ JGG
2 follow-up statements
432 WHUS44 KBRO 040648 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 148 AM CDT THU SEP 4 2014 ...HAZARDOUS COASTAL CONDITIONS EXPECTED THROUGH EARLY THURSDAY... .THE REMNANTS OF DOLLY HAVE MOVED INLAND ACROSS MEXICO AND WILL CONTINUE TO WEAKEN AS THE SYSTEM MOVES FARTHER WEST INTO MEXICO. LARGE SWELLS WILL CONTINUE TO PRODUCE A HIGH RISK OF RIP CURRENTS AND MINOR RUN UP AND TIDAL OVERWASH WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HIGH TIDE. TXZ251-041200- /O.CON.KBRO.CF.Y.0001.000000T0000Z-140904T1200Z/ /O.CON.KBRO.RP.S.0005.000000T0000Z-140904T1200Z/ KENEDY- 148 AM CDT THU SEP 4 2014 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * COASTAL FLOODING...LARGE WAVES BREAKING IN THE SURF ZONE WILL OCCASIONALLY RUN UP TO THE BASE OF THE DUNES ON SOUTH PADRE ISLAND. TIDES ARE CURRENTLY RUNNING ABOUT A FOOT ABOVE NORMAL. CONDITIONS WILL GRADUALLY IMPROVE EARLY THURSDAY. * TIMING...THE HAZARDOUS MARINE CONDITIONS WILL OCCUR THROUGH EARLY THURSDAY. * IMPACTS...ELEVATED SWELLS FROM TROPICAL DEPRESSION DOLLY WILL RESULT IN LIFE THREATENING RIP CURRENTS THROUGH THURSDAY. ROUGH SURF WILL MAKE SWIMMING HAZARDOUS. ANY PERSONAL PROPERTY LEFT ON THE BEACH...SUCH AS UMBRELLAS OR CHAIRS...MAY BE DAMAGED BY THE LARGE WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY IS ISSUED FOR THE LIKELIHOOD OF MINOR TIDAL FLOODING OR TIDAL OVERWASH...DEFINED AS TIDES EXPECTED TO RANGE FROM 3 TO 5 FEET ABOVE MEAN LOWER LOW WATER ALONG THE SOUTH PADRE ISLAND BEACH FRONT AND 2.5 TO 3.5 FEET ABOVE MEAN LOWER LOW WATER FOR COMMUNITIES ALONG THE LAGUNA MADRE. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT. ..BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ TXZ256-257-041200- /O.CON.KBRO.CF.S.0002.000000T0000Z-140904T1200Z/ /O.CON.KBRO.RP.S.0005.000000T0000Z-140904T1200Z/ COASTAL WILLACY-COASTAL CAMERON- 148 AM CDT THU SEP 4 2014 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * TIMING...THE HAZARDOUS MARINE CONDITIONS WILL OCCUR THROUGH EARLY THURSDAY. * IMPACTS...INCREASED LONG PERIOD SWELLS WILL RESULT IN FREQUENT LIFE THREATENING RIP CURRENTS. BOTH THE STRENGTH AND FREQUENCY OF THESE RIP CURRENTS WILL RESULT IN SURF THAT IS DANGEROUS FOR SWIMMERS...ESPECIALLY AROUND THE JETTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT. ..BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ CASTILLO
057 WHUS44 KBRO 041113 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 613 AM CDT THU SEP 4 2014 ...HIGH RISK OF RIP CURRENTS AT THE BEACHES CONTINUES THROUGH THIS AFTERNOON... .LARGE SWELLS OFFSHORE THE LOWER TEXAS COAST WILL CONTINUE TO PRODUCE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THIS AFTERNOON. TXZ251-041915- /O.CAN.KBRO.CF.Y.0001.000000T0000Z-140904T1200Z/ /O.EXT.KBRO.RP.S.0005.000000T0000Z-140905T0000Z/ KENEDY- 613 AM CDT THU SEP 4 2014 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE COASTAL FLOOD ADVISORY. * TIMING...THE HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. * IMPACTS...INCREASED LONG PERIOD SWELLS WILL RESULT IN FREQUENT LIFE THREATENING RIP CURRENTS. BOTH THE STRENGTH AND FREQUENCY OF THESE RIP CURRENTS WILL RESULT IN SURF THAT IS DANGEROUS FOR SWIMMERS...ESPECIALLY AROUND THE JETTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ TXZ256-257-041915- /O.CAN.KBRO.CF.S.0002.000000T0000Z-140904T1200Z/ /O.EXT.KBRO.RP.S.0005.000000T0000Z-140905T0000Z/ COASTAL WILLACY-COASTAL CAMERON- 613 AM CDT THU SEP 4 2014 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THIS EVENING... * TIMING...THE HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. * IMPACTS...INCREASED LONG PERIOD SWELLS WILL RESULT IN FREQUENT LIFE THREATENING RIP CURRENTS. BOTH THE STRENGTH AND FREQUENCY OF THESE RIP CURRENTS WILL RESULT IN SURF THAT IS DANGEROUS FOR SWIMMERS...ESPECIALLY AROUND THE JETTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ CASTILLO
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this coastal flood statement went out at Sep 3, 2:37 PM CDT, 40 minutes earlier.
Area forecast discussion, Sep 3, 2:37 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
237 PM CDT WED SEP 3 2014
.SHORT TERM /NOW THROUGH THURSDAY NIGHT/...A BAND OF CONVECTION
ASSOCIATED WITH TROPICAL DEPRESSION DOLLY MOVED ACROSS THE CWA
THROUGH THE MORNING HOURS ENHANCING WIDESPREAD SHOWERS AND
THUNDERSTORMS. AS OF 19Z... KBRO HAS RECEIVED 2.17 INCHES...
HARLINGEN 0.94 IN AND MCALLEN 1.26 INCHES OF RAIN. MOST OF THE
ACTIVITY HAS DIMINISHED AT THIS TIME OVER BROWNSVILLE AND HAS
MOVED TO THE NORTH AND WESTERN COUNTIES OF THE CWA. MOST OF THE
ACTIVITY WILL ALSO BEGIN TO DIMINISH IN THE NEXT HOURS OVER KHRL
AND KMFE BUT A FEW ISOLATED SHOWERS WILL BE POSSIBLE LATE THIS
AFTERNOON. THE DEEPER MOISTURE WILL CONTINUE TO DRIFT WESTWARD AND
SPREAD ALONG THE SIERRA MADRE TONIGHT INTO THU. THIS WILL ENHANCE
ENHANCED MORE CONVECTION OVERNIGHT ESPECIALLY ALONG THE RIO GRANDE
WHERE THE MORE MOIST ENVIRONMENT WILL BE. THE THURSDAY...THE
LATEST MODEL GUIDANCE CONTINUES TO SUGGEST THAT PRECIPITABLE
WATERS WILL REMAIN ABOVE 2 INCHES IN THE EARLY MORNING HOURS AS
THE DISTURBANCE GRADUALLY DRIFT NORTHWESTWARD. MODELS KEEP
SUGGESTING ANOTHER ROUND OF CONVECTION EARLY IN THE MORNING CLOSE
TO THE COAST COUNTIES AND ALONG THE RIVER SO LEAN TOWARDS THAT
TREND FOR TONIGHT. TOMORROW...AS THE INFLUENCE OF DRY AIR MOVES
INTO THE AREA AND HIGH PRESSURE BUILDS THE CHANCES OF RAIN LOWER
SO POPS BEGIN TO LOWER BY THURSDAY AFTERNOON AND EVENING. LOW
TEMPS FOR MOST OF THE SHORT TERM WILL REMAIN IN THE MID TO LOW 70S
AND HIGHS WILL GRADUALLY WARM UP INTO TOMORROW AS THERE WILL BE
LESS CLOUD COVER ACROSS THE AREA.
.LONG TERM /FRIDAY THROUGH TUESDAY/...THE LONG TERM FORECAST
FOCUSES ON THE REGION SITTING ON THE PERIPHERY OF THE RIDGE TO THE
NORTH AND WEAK MIDLEVEL IMPULSES SWEEPING IN FRO THE WEST. MOST
MODELS TAKE THE MIDLEVEL TROUGH SPINNING OFF THE FLORIDA COAST AND
PUSH IT WWD INTO THE EASTERN GULF. IT WILL GET SHEARED APART BY A
PASSING TROUGH TO THE NORTH...BUT SOME REMNANTS WILL CONTINUE WWD
AROUND THE WESTERN RIDGE...ARRIVING ACROSS SOUTH TEXAS FRIDAY
THROUGH SUNDAY. MODELS ARE A BIT INCONSISTENT ON THE FINAL
ARRIVAL TIMING...EITHER FRIDAY OR SATURDAY AND CONTINUING INTO
SUNDAY MORNING. HAVE CONTINUED WITH LOW END CHANCE POPS FOR THE
REGION...MAINLY SEABREEZE ORIENTED...THROUGH SUNDAY TO PICK UP ON
THESE FEATURES. WILL NOT BE A WASHOUT RAINY CLOUDY DAY ANY OF THE
WEEKEND DAYS. MODELS TO CONTINUE TO BUILD THE WESTERN RIDGE
FURTHER INTO TEXAS SUNDAY INTO MONDAY...SO RAIN CHANCES WILL
DECREASE EARLY NEXT WEEK. MODELS CONTINUE TO INDICATE A WEAK
TROPICAL WAVE ENTERING INTO THE FAR SOUTHERN BAY OF CAMPECHE
TUESDAY INTO WEDNESDAY...WHICH WILL NEED TO BE MONITORED FOR
ADDITIONAL MOISTURE INTO THE REGION. HIGHS THROUGH THE PERIOD WILL
REBOUND BACK TO NEAR NORMAL IN THE 90S.
&&
.MARINE...
NOW THROUGH THURSDAY NIGHT...SOUTHEAST WINDS NEAR 15 KNOTS WITH
GUSTS AROUND 20 KNOTS WITH SEA HEIGHTS OF 9 FEET CONTINUE TO IMPACT
THE MARINE ZONES THIS AFTERNOON. THESE ADVERSE MARINE CONDITIONS
WILL PERSIST ACROSS MARINE AREAS THROUGH TONIGHT. PERIODS OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE ACROSS THE COASTAL WATERS EARLY
TONIGHT. SOME OF THIS ACTIVITY CAN PRODUCE CLOUD TO WATER
LIGHTNING...GUSTY WINDS AND BRIEF HEAVY DOWNPOURS. IMPROVING MARINE
CONDITIONS WILL DEVELOP LATER THIS EVENING AS TROPICAL DEPRESSION
DOLLY CONTINUES TO DIMINISH OVER MEXICO. SEAS OF 4 TO 6 FEET CAN BE
EXPECTED ACROSS THE LOWER TEXAS GULF WATERS BY AFTER MIDNIGHT. SMALL
CRAFT ADVISORY CONDITIONS CONTINUE THROUGH MIDNIGHT DUE TO THE HIGH
SEAS.
FRIDAY THROUGH SUNDAY...CONTINUED IMPROVEMENTS IN THE LONG TERM AS
SEAS RELAX FROM 4 FEET FRIDAY TO NEAR 2 FEET BY SUNDAY. WINDS WILL
GENERALLY RUN 10 TO 15 KNOTS...WHICH WILL MINIMIZE THE CHOP
CREATION ON THE LAGUNA MADRE. RAIN CHANCES CONTINUE FRIDAY...BUT
WILL GRADUALLY DECLINE BY SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 80 90 79 89 / 40 40 20 30
BROWNSVILLE 77 91 77 90 / 40 40 20 30
HARLINGEN 77 93 77 91 / 40 40 20 30
MCALLEN 77 96 78 92 / 40 50 20 30
RIO GRANDE CITY 76 94 77 94 / 40 50 20 30
SOUTH PADRE ISLAND 81 88 80 87 / 40 40 20 30
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK THROUGH THURSDAY MORNING FOR TXZ251-256-
257.
HIGH SURF ADVISORY UNTIL 7 AM CDT THURSDAY FOR TXZ251-256-257.
COASTAL FLOOD ADVISORY UNTIL 7 AM CDT THURSDAY FOR TXZ251-256-
257.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM CDT THURSDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
67/64Hazardous weather outlook, Sep 3, 5:10 AM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 510 AM CDT WED SEP 3 2014 TXZ248>257-041015- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 510 AM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A HIGH RISK OF RIP CURRENT ALONG AREA BEACHES. A COASTAL FLOOD ADVISORY FOR ALL THE LOWER TEXAS REMAINS IN EFFECT UNTIL 4 PM. A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM. HAZARDOUS BREAKERS OVER 6 FEET IS EXPECTED IN THE SURF ZONE. AREAS OF HEAVY RAIN AND GUSTY WINDS WILL ACCOMPANY RAIN BANDS ASSOCIATED WITH TROPICAL STORM DOLLY. SOME LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS AN ELEVATED RISK OF RIP CURRENTS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-041015- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 510 AM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE LOWER TEXAS GULF WATERS UNTIL 7 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:01 PM CDT | Special Marine Warning | BRO | 89 min | |
| Sep 2, 9:21 PM CDT | Special Marine Warning | BRO | 84 min | |
| Sep 2, 10:17 PM CDT | Special Marine Warning | BRO | 88 min | |
| Sep 2, 11:22 PM CDT | Special Marine Warning | BRO | 53 min | |
| Sep 3, 12:17 AM CDT | Special Marine Warning | BRO | 58 min |
Nearby
Coastal Flood Statements in Texas, 2014Every coastal flood statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.